# SDR UIEA2021020500233

- Difficulty date: February 5, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 89,199 hours, 18,516 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Pressure Switch
- Part number: 21SN4184
- Part serial: T21042A
- Condition: Malfunctioned
- Location: Rt Eng Anti Ice
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT ENG TAI EICAS MESSAGE.( TRANSFERRED TO MEL 30-21-01-04-02, MDDR 141976, CAT "C". DUE DATE 15FEB21. T&I TJ: 21:42Z.  05JAN, RIV, LP 1246922, ITEM M3: REMOVED AND REPLACED RT ENGINE ANTI-ICE VALVE IAW AMM 30-21-03. OPS CHECK IS GOOD AT THIS TIME. IT DID NOT FIX THE PROBLEM. DMI REMAINS OPEN, REF TO ITEM M4 FOR CONTINUATION. P/N OFF: 2790583-108, S/N OFF: 4273F.  LP 1246923, ITEM M4: FOUND PIN 1 DAMAGED ON R/H ENG TAI PRESS SWITCH. REMOVED AND REPLACED R/H TAI PRESS SWITCH IAW AMM 30-21-01. OPS CHECK GOOD, NO DEFECTS NOTED AT THIS TIME. THIS CLEARS DMI# 141976. PLACARDS REMOVED, MCC NOTIFIED. HPSOV REACTIVATED IAW AMM 36-00-00-440. DISPATCH: SD @ 21:05Z. )
